# SDR R61A201909250997

- Difficulty date: September 25, 2019
- Submitted: September 25, 2019
- Operation: Air carrier
- Aircraft: N121HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000194
- Aircraft time: 30,446 hours, 23,927 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: 17086044001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK - CORROSION ON FR 84, RT SIDE CROSSBEAM. PERFORMED PERMANENT REPAIR OF UPPER FLANGE OF CROSSBEAM 84 ON RT SIDE BY WAY OF FABRICATION
AND INSTALLATION OF L ANGLE DOUBLER REPAIR IAW ETD2019-170-121697.
